# SDR DALA2024081508192

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 24,552 hours, 18,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3932, LH MOST AFT EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RELAMPED L/H MOST AFT EMERGENCY LIGHT. (LP 5729884)
